On certain iterative methods for solving linear systems.
Numerische Mathematik, Tome 2 (1960), pp. 55-59
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1960__2_131444,
author = {A.S. HOUSEHOLDER and F.L. BAUER},
title = {On certain iterative methods for solving linear systems.},
journal = {Numerische Mathematik},
pages = {55--59},
year = {1960},
volume = {2},
zbl = {0168.13501},
url = {http://geodesic.mathdoc.fr/item/NUMA_1960__2_131444/}
}
A.S. HOUSEHOLDER; F.L. BAUER. On certain iterative methods for solving linear systems.. Numerische Mathematik, Tome 2 (1960), pp. 55-59. http://geodesic.mathdoc.fr/item/NUMA_1960__2_131444/